# SDR UIEA2019080904980

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,600 hours, 20,709 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED BEFORE ENG START WHILE IN BLOCKS.  PERFORMED BITE CHECK, NO MSG IAW AMM 49-11-00. STARTED APU, NORMAL START, OPS CHECKED NORMAL. NO MSG NOTED.
